Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Super nauseated and weak after oral graphing and implant surgery of canine. Is this normal ?

HI I JUST WENT THROUGH ORAL SURGERY BONE GRAPHING AND IMPLANT OF MY CANINE/EYE TOOTH . IM SUPER NAUSEATED AND WEAK (I ALSO TRIED TO GO ON THE TREAD MILL FOR 60MIN AFTER MY SURGERY) . I HAVENT THROWN UP IS THIS NORMAL SHOULD I BE WORRIED? ALSO IV HAD LOWER BACK PAIN AND SLIGHT NAUSEA THE LAST THREE DAYS AND I GUESS I FIGURED I POSSIBLY MAY BE PREGNANT OR THE BAKED CHICKEN MY FRIEND MADE SMELT SOUR BUT AS FOR THE PREGNANCY THING I AM EXTRA CAUTIOUS IM ON BIRTH CONTROL AND I USE CONDOMS WITH MY FIANCE. SO BASICALLY DO YOU THINK IM WORRYING TOO MUCH (HA) OR WHAT IS YOUR OPINION ON THE CAUSE OR CAUSES OF MY NAUSEATION ? THANK YOU.
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Dentist 's  Response
Hi,

Thanks for asking the query,

Nausea , weakness , feeling of fatigue , dizziness , tiredness are common side effects after dental surgeries . donot panic follow the instructions given by the Dentist properly .
After surgeries healing process starts and there is increased salivation due to which you can feel nauseating .

Take complete course of antibiotic and analgesic .
Take saline water gargles 3-4 times a day .
Use chlorhexidine mouthwash gargles twice daily it will prevent infection and promote healing .
If not relieved you can take an antiemetic drug .

Hope this helps out.

Regards.....
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Farah Hussain's  Response
hello there ,

After an oral surgery it usually takes 7 to 10 days under normal conditions for the open wound to heal and close completely provided there is no super infection.

During the healing process there is increased salivation which may lead to nausea and vomiting so it is a normal phenemenon and the sensation will subside with time.

you may have HYPERACIDITY due to changed food patterns which may also lead to nausea and vomiting.

i would suggest you to have antacids with antiemetics like pantaprozole with domperidone which may help to relive the symptoms.

i hope this helps ,

take care.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor